# SDR FDEA201804070917

- Difficulty date: April 7, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N677FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 791
- Aircraft time: 27,276 hours, 15,308 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327047801000
- Condition: Broken
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 242DF BROKEN.   FABRICATED A NEW FLOOR PANEL IAW SRZ-25-005.  THE NEW FLOOR PANEL WAS INSTALLED.  MAJOR REPAIR.
